MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI; ENDOSCOPE, FIREFLY

INTUITIVE SURGICAL, INC DA VINCI; ENDOSCOPE, FIREFLY
Model Number 370892-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, there was a crack in the endoscope lens.There was no reported injury.
 
Additional Manufacturer Narrative
The endoscope was received and the device evaluation was completed.Failure analysis investigation confirmed the reported complaint.The endoscope had mechanical damage to the distal window.Fragments of the distal window were missing.

Brand Name
DA VINCI
Common Device Name
ENDOSCOPE, FIREFLY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key16883306
Report Number2955842-2023-12643
Device Sequence Number7460805
Product Code GCJ
UDI-Device Identifier00886874110201
UDI-Public(01)00886874110201
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K101077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number370892-03
Device Catalogue Number370892
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date05/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown